# SDR AALA201504109014

- Difficulty date: April 10, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 19,870 hours, 7,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION ON L2 DOOR SILL AT FRAME 68 & +Y1300.  REPAIRED L2 DOOR SILL IAW SRM 53-41-14-201 FIG 201 REPAIR PRINCIPLE 5.
